# SDR 95UAL727003

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: S109
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT LIGHT IS DIM WITH SHIP'S POWER.  REPLACED BATTERIES.
